Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron Side Effects

Posted by quilter on March 27, 1999, at 16:09:55

In reply to Remeron Side Effects, posted by PL on March 19, 1999, at 20:32:29

> After about a week of getting over initial sleepiness and dizziness (15mg), I started having problems with the carpal tunnel syndrome I've had for about 10 years. Since onset I've worn a brace on my right hand at night, and now needed one on my left also. Additionally, my right tingled and hurt so much at night, even with the brace, that it woke me up about once an hour then it took me about 10 minutes to find the right position to stop the pain before I could finally get back to sleep. I had to call my dr between apointments and he told me I could stop the remeron. I've also been on wellbutrin about a week to counteract the weight gain (5 lbs in 3 weeks). Has anyone else ever had this carpal tunnel problem with remeron?

I gained over 20lbs in the 6 weeks I was on Remeron and also experienced increased problems with carpal tunnel. When I went off this drug I lost more than half the new weight in the first 7 days. Must have been a lot of water retention to come and go so fast, which would also explain the worsening of the CTS.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:quilter thread:3841